# SDR R61A2020100200678

- Difficulty date: October 2, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 17,421 hours, 11,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK CORROSION ON FR 17 CROSSBEAM BETWEEN LT AND RT SEAT TRACK & OUTBOARD OF RT SEAT TRACK.  REPAIRED BY CUTOUT, USING FILLER, DOUBLERS PER SRM 53-00-10/R3 FIG 203.
